# SDR CA100219008

- Difficulty date: December 31, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5755 · Spoilers
- Part: Control Valve
- Part number: 3907001007
- Condition: Inoperative
- Location: Lt Spoiler
- Part time: 8,573 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LT OTBD ROLL SPOILER DEPLOYED APPROX 1/2 DEPLOYMENT DURING APPROACH.  LINE MX TROUBLESHOOTING ASCERTAINED THAT THE LT OTBD SPOILER CONTROL VALVE TO BE DEFECTIVE. SPOILER CONTROL VALVE REPLACED. SYS TESTED IAW THE ACFT`S MM.  ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. (TC  20100219008)
